04-11-2005, 04:14 PM #1
crystals at the bottom of my prop vial...
Hey guys...i just got some prop...and there are crystals at the bottom of the vial....what should i do ? I want to get rid of them of course...what is the best way...and are these crystals harmful?
04-11-2005, 04:19 PM #2
boil some water then remove it to let it chill for 1minute then put lower part of the vial in and TADADA!
Last edited by Latin; 04-11-2005 at 04:31 PM.
04-11-2005, 04:33 PM #3Originally Posted by Latin
dont add to much or you will be in for a world of hurt. to much ba makes injections painfull. if it is ugl gear then I would not use them again as they dont seem to know what they are doing.
04-11-2005, 04:38 PM #4Originally Posted by dive_kid
Last edited by big_mike; 04-12-2005 at 06:36 AM.
04-11-2005, 05:48 PM #5Originally Posted by dive_kid
again..the crystals are mostly floating throughout the solution...in a couple of the vials...few are at the bottom...
04-11-2005, 05:50 PM #6
If it is real bad boil enough water to cover the bottom 1/4 of the vial. Put the stove on simmer after it is boiliong. Put the vial in the water with a pin in the top of the vial to allow for expansion. That should do it. It may take 10 minutes or so...
04-11-2005, 05:51 PM #7
This happened to my QGL prop as well and it will get rid of them.
04-11-2005, 05:53 PM #8Originally Posted by fitnessNY
04-11-2005, 06:06 PM #9
make sure you get the krystals to disolve.
my first cycle i ended with prop, had the same thing happend and didn't know anything was wrong. long story short my test lvls fVcked up and had bad acne.
04-11-2005, 06:28 PM #10Originally Posted by dive_kid
04-11-2005, 06:36 PM #11
Im sure the crystals will go away once heated, atleast for awhile. My prop crystalized, so i heated it and saw it went away, so injected 1ml into my quad, next morning my leg hurt more then ever and this was my 12th week of prop. I checked the vial and it was 1 solid crystal with just a bit of oil, my guess is the prop crystalized in my leg and it hurt like hell for about 7 days
04-11-2005, 07:12 PM #12Originally Posted by big_mike
04-11-2005, 11:43 PM #13
what every one said here is true: If heated the chrystles will disolve.
but give it time and they will come back. seeing that we are unsure about this gear
here is what I would do:
1: place vial in a pot of water with a needel in it and heat till chrystles disolve.
the needle will keep the vial from breaking by letting out the pressure.
2: once disolved suck out the gear into a syringe
3: re-filter into a new sterial vial.
4: add ba to keep the hormone in solution.
ba will also steralize the mix. like I said above, if there is not enough ba the hormone will not stay in solution. heating it will melt it again but given time it will crash.
and like consistency said, you dont want it to crash in the injection site.
If you have gear that crashes and has stuff floating in it you should re-really consider the source. low ba means sterial and suspension problems, that is not good.
you could also talk to your source. many good sources will re-ship if there is a problem with their gear. but you might get the same problem again. If you do what I suggest
then you know it will be clean gear
04-12-2005, 06:41 AM #14
ok..how much ba do i add into there per 10 ml bro?
Originally Posted by dive_kid
04-12-2005, 08:24 AM #15
Add 1% BA. What is 1% of 10ml? Definitely filter it into a new vial after heating and adding BA. No telling what sort of crap is in there. Use a .2 titan or a .22 whatman... screw the .45.
04-12-2005, 08:55 AM #16Originally Posted by The Baron
just don't want to mess up
04-12-2005, 09:04 AM #17Originally Posted by big_mike
04-12-2005, 09:17 AM #18Originally Posted by big_mike
Oh... wait... 5% BA and 10% BB are sometimes used... the low BB caught my eye. Are you sure it is .5% and not 5% BA? I would hate to see you shooting 6% BA! Ouch! But assuming it is .5%, then you will be at 1.5%, a reasonable percentage of BA.
04-12-2005, 10:14 AM #19
is there anything wrong with just reheating it? i'm having the same problem with some tren e that i am planing on running in a couple months- it has semi-crashed i guess leaving crystal deposits in the bottom- after reheating they go away- but of course come back... how could it possibly crystalize in the injection site?
04-12-2005, 01:19 PM #20Originally Posted by The Baron
yea bro..im positive that it's 0.5 not 5%...they are known for their prop being the easiest to inject..i just have absolutely no idea why the hell it did this...there certainly arent a LOT of crystals in the vial..but there are enough to prevent me from injecting it deep into my muscle tissue..
04-12-2005, 02:09 PM #21Originally Posted by big_mike
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)